标题:有限域上超椭圆曲线离散对数问题的错误攻击(英文)
作者:王明强;薛海洋;展涛;
作者机构:[Wang Mingqiang] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Zhan Tao] School of Mathematics, Shandong University, Ji 更多
通讯作者:Wang, M(wangmingqiang@sdu.edu.cn)
通讯作者地址:[Wang, MQ]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:中国通信
出版年:2012
卷:9
期:11
页码:150-161
关键词:hyperelliptic curve; discrete logarithm; finite field; genus; cryptosystem
摘要:In this paper, we present two explicit invalid-curve attacks on the genus 2 hyperelliptic curve over a finite field. First, we propose two explicit attack models by injecting a one-bit fault in a given divisor. Then, we discuss the construction of an invalid curve based on the faulted divisor. Our a...
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84872457195&partnerID=40&md5=07098f6d657065da53bce2431bc94d35
TOP